# SDR UPS99829125

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1746
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FUSELAGE SKIN IS CRACKED AT FS 1746, LONGERON 16R.  CUT OUT DAMAGED AREA, AND REPAIRED IAW SRM 53-2-1 FIG 7.
